MathSciNet Relay Station
MathSciNet bibliographic data
MR1764321 (2001i:11058) 11F67 (11G05)
Miller, Stephen D.; Yang, Tonghai Non-vanishing of the central derivative of canonical Hecke $L$-functions. Math. Res. Lett. 7 (2000), no. 2-3, 263–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement